# SDR TC8A99018

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704A
- Make and model: Boeing 727173C
- Aircraft serial: 19504
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Failed
- Location: Rotating Beacon
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ROTATING BEACON INOP.  INSTALLED SERVICEABLE SWITCH, OPS CHECKS GOOD IAW MM 33-00.
